# SDR AALA202511051986

- Difficulty date: October 31, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 75,731 hours, 29,489 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Plate
- Part number: D5337068220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CONNECTING PLATE FITTING UPPER HOLE ON RIGHT MAIN LANDING GEAR DOOR HINGE FITTING ON THE KEEL BEAM BETWEEN FR 42 AND FR 43, BETWEEN S41R AND S42R. REPLACED CONNECTING PLATE PER EA 3686507.
